Alerts & notifications
Synthetic cannabinoid harm in Christchurch linked to hospitalisationsNotification|10 November 2022
A particularly dangerous batch of synthetic cannabinoids has been linked to serious harm in Christchurch in November 2022.
Yellow tablet/powder containing potent opioid likely to cause serious harmNotification|21 October 2022
UPDATED 28 MARCH 2023
Serious harm has been identified in relation to metonitazene found in a yellow powder. High Alert urges continued caution, particularly in the Auckland region.
Misrepresented MDMA linked to serious harm in Whanganui areaNotification|05 June 2022
An unknown brown powder being sold as MDMA has been linked to serious harm events in the Whanganui area.
Potential adulteration of GBL in AucklandNotification|14 April 2022
We've identified harm linked to the potential adulteration of GBL and GBL-type substances in Auckland.
Highly potent opioid found in fake oxycodone tabletsNotification|25 March 2022
A very potent opioid has been found in fake blue 30mg ‘M30’ oxycodone tablets being sold in the Wellington region.
Toxic chemical sold as 1,4-BD in AucklandNotification|24 December 2021
The toxic chemical diethylene glycol being sold as the recreational drug 1,4-Butanediol (1,4-BD) in Auckland.
Synthetic cannabinoid harm in TaranakiNotification|05 July 2021
A particularly dangerous batch of synthetic cannabinoids is currently present in Taranaki.
Synthetic cannabinoid harm across the lower North IslandNotification|20 April 2021
A dangerous batch of synthetic cannabinoids is currently present across the North Island.
Serious synthetic cannabinoids harm in Christchurch linked to 4F-MDMB-BINACA and MDMB-4en-PINACANotification|26 February 2021
A dangerous batch of synthetic cannabinoids is currently present in Christchurch in February 2021.
Toxic chemical sold as MDMA in AucklandNotification|06 November 2020
The toxic chemical methylenedianiline is being sold as MDMA in Auckland.